MATHEMATICA BOHEMICA

Vol. 135, No. 1, 2010 · Contents


K. Kayathri, O. Ravi, M. L. Thivagar, M. Joseph Israel:
Mildly (1,2)^*-normal spaces and some bitopological functions

Sihua Liang, Jihui Zhang:
Existence of multiple positive solutions of $n th$-order $m$-point boundary value problems

Janusz Migda:
Asymptotic properties of solutions of higher order difference equations

Jaroslaw Morchalo:
Volterra summation equations and second order difference equations

Rudolf Vyborny:
A simple proof of the Fundamental Theorem of Algebra

Ram Krishna Pandey:
On the Lonely Runner Conjecture

Gabor Czedli, Miklos Maroti:
On the height of order ideals

Jiri Rachunek, Dana Salounova:
Classes of fuzzy filters of residuated lattice ordered monoids

Gen-Qiang Wang, Sui Sun Cheng:
Positive fixed point theorems arising from seeking steady states of neural networks


[Contents of Mathematica Bohemica] [Full text of the older issues of Mathematica Bohemica at DML-CZ]